# SDR ASAA2020012161919

- Difficulty date: January 16, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 22,498 hours, 7,321 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246604420
- Condition: Faulted
- Location: Apu Starter
- Part time: 22,554 hours, 7,338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START. RAN QRH FAULT LIGHT EXTINGUISHED. APU STARTED NORMALLY ON 2ND START. GROUNDED - YES.  BITE CHECK SHOWS NO FAULTS IN CURRENT STATUS PAGE, FOUND FAULT CODE 49-41012 'NO APU ROTATION SHUTDOWN' FAULT IN FAULT HISTORY PAGE, FOUND FAULT CODE 49-41255 'START POWER UNIT SHOWS HIGH TEMPERATURE' FAULT IN MAINTENANCE HISTORY PAGE. REMOVED & REPLACED START CONVERTOR UNIT IAW AMM 49-41-61.
